# SDR ASAA2024011849638

- Difficulty date: January 18, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220200
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM AT Y765 JUST AFT OF FR66 HAS CORROSION GROUNDED - YES. EVALUATED L/H FLOOR BEAM @ Y765, AFT OF FR66, OUT OF LIMITS IAW A320 SRM 53-41-14-289-009 STEP 1.D DISTANCE FROM CORROSION TO FIRST COUPLING HOLE: .40, MINIMUM ALLOWED : .79. REMOVED AND REPLACED FLOOR BEAM IAW A320 SRM 51-72-11.REMOVED DOT.
